SIGN UP

Isotretinoin/ Roaccutane

Avatar Image
Daffy6543 | 13:07 Sat 25th Oct 2014 | Body & Soul
25 Answers
My son started on the above drug about 10 days ago for severe acne, he's on 70 mg daily and is suffering terribly from some of the physical side effects.

We are dealing with the aches and pains with ibuprofen.
His skin has started to flake very badly on his scalp, lips and face, we bought some scalp moisturising E45 shampoo for his scalp and Carmex lip balm for the lips, but are at a loss as to what we can use on his face.
It has to be very gentle as even before the drugs he had sensitive skin.

Can any of you give advice on what would be the best, non-perfumed moisturiser for sensitive skin please?

Many thanks

Answers

21 to 25 of 25rss feed

First Previous 1 2

Best Answer

No best answer has yet been selected by Daffy6543. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Thanks gness xx might give it a go myself...
Question Author
anne, he says he's prepared to deal with the side effects if it cures his acne. He's been on them for a week and a half and already his spots are clearing, he said it is nice to look in the mirror and see patches of his face without spots. When I say he had severe acne I really mean it! His face is covered in it as is his back. chest and arms. The spots are cystic too so it is also painful for him. He has been like this for 5 years and it has become too much for him to bear. He has tried every other treatment available, over the counter and prescription, and nothing worked.
daffy, I really hope it works , good luck to him :)
I know another guy exactly like him only he's not getting treatment. He may be 30 years old and a miserable guy and an alcoholic. I do believe he is so because of his Acne. Really bad.

It will be worth it for your lad - great to hear of some of it clearing up - so something is working.
Daffy, I really hope it works for him too...but just to be aware..
My eldest had two courses of this very strong acne treatment, and while it did the job while he was taking it, and for some time afterwards, his acne came back and he now takes oxytetracycline every day. This controls it to a great extent but he does still have flare ups, and uses a moisturiser every day.
Acne is such a confidence sapping condition, I doubt that anyone who hasn't suffered from it truly realises how life affecting it can be.
I wish your son the very, very best outcome x

21 to 25 of 25rss feed

First Previous 1 2

Do you know the answer?

Isotretinoin/ Roaccutane

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.